# SDR AALA20150812006

- Difficulty date: August 6, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 67,281 hours, 8,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR AFT SIDE WALL EXIT SIGN FOUND BROKEN.  R & R R4 DOOR AFT SIDE WALL EXIT SIGN.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-01.
